Metrics

From
Using Area Mean Value Theorem to Solve Some Double Integrals by Chii-Huei Yu and Shinn-Der Sheu Turkish Journal of Analysis and Number Theory. 2014, 2(3), 75-79 doi:10.12691/tjant-2-3-4
Views
12617
Html 12076
Abstract 541
27 June 2014 (publication date) through 21 September 2020 *
20.06 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4747
PDF2531
Epub768
XML1017
PPT9
Figures224
Tables198
Export: 2273
RIS759
BibTex712
Endnote802
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
8
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com